Journal of Symbolic Logic 71 (2):529 - 552 (2006)

Abstract
We characterise strongly minimal groups interpretable in elementary extensions of compact complex analytic spaces
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1146620157
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
Through your library

References found in this work BETA

An Open Mapping Theorem for o-Minimal Structures.Joseph Johns - 2001 - Journal of Symbolic Logic 66 (4):1817-1820.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Definability Result for Compact Complex Spaces.Dale Radin - 2004 - Journal of Symbolic Logic 69 (1):241-254.
Automorphism Groups of Trivial Strongly Minimal Structures.Thomas Blossier - 2003 - Journal of Symbolic Logic 68 (2):644-668.
Morley Degree in Unidimensional Compact Complex Spaces.Dale Radin - 2006 - Journal of Symbolic Logic 71 (2):569 - 585.
Fusion Over Sublanguages.Assaf Hasson & Martin Hils - 2006 - Journal of Symbolic Logic 71 (2):361 - 398.
Pseudoprojective Strongly Minimal Sets Are Locally Projective.Steven Buechler - 1991 - Journal of Symbolic Logic 56 (4):1184-1194.
On Measurable Limits of Compact Cardinals.Arthur W. Apter - 1999 - Journal of Symbolic Logic 64 (4):1675-1688.
Compactness of Loeb Spaces.Renling Jin & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (4):1371-1392.
On Ultracoproducts of Compact Hausdorff Spaces.R. Gurevič - 1988 - Journal of Symbolic Logic 53 (1):294-300.

Analytics

Added to PP index
2010-08-24

Total views
34 ( #337,110 of 2,517,928 )

Recent downloads (6 months)
1 ( #409,045 of 2,517,928 )

How can I increase my downloads?

Downloads

My notes